# SDR SWAA062598

- Difficulty date: July 22, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 46,277 hours, 45,783 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C27044
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LT WING SKIN CRACKED AT LOWER SURFACE MID SPAR, OUTBOARD STRUT.  REPAIRED SKIN PER EA.
